My calcium score is 2000. For lowering it I am taking liposomal EDTA a chelating agent meant to reduce calcium deposits in arteries. But my vitamin C and magnesium levels are sharply reduced. How can I restore vitamin C and magnesium levels without stopping liposomal EDTA?
Welcome to icliniq.com.
You are taking antioxidant EDTA (Ethylene diamine tetraacetic acid) for reducing calcium deposit in the artery and it is helpful in reducing blood pressure and cholesterol and preventing a heart attack. Now your vitamin C and magnesium levels dropped down because of that. So you can be prescribed Vitamin C and Magnesium oxide supplements in pill form.
Vitamin C 500 mg tablet is also available that also can be prescribed if needed. Your physical examination should be done and if symptoms like the heart beat faster, diarrhea, muscle weakness, and cramps, easy bruising and bleeding if present then intravenous therapy might be needed. So you can consult your physician doctor for examination and can get prescription for low vitamin C and magnesium level. Take care.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Article Overview: Amla is the one of the most important medicinal plants in the traditional system of medicine. It contains the highest amount of vitamin C and has other nutrients as well. I have discussed the health benefits of amla in this article. Read Article
The wonder fruit amla (Indian gooseberry) is highly valued by nutritionists and practitioners of indigenous medicine. This is scientifically known as Emblica officinalis or Phyllanthus emblica. Amla has been held in high esteem in indigenous medicine. It is acidic, diuretic and laxa... Read Article
Query: Hello doctor, I am a 24 year old female. I am approximately 95 kg weight. I am in need of emergency contraception due to failed birth control. I will be ovulating tomorrow, so I am at a high risk of unwanted pregnancy. I obtained and took a 1.5 mg dose of Levonorgestrel (Plan B pill); however I have... Read Full »
Query: Hello doctor, I had indigestion, so I took some Mylanta. I did not check the expiration date and had a teaspoon of it. Then I noticed that it got expired some years ago. Will I be fine? Or what should I do? Read Full »
Ask your health query to a doctor online?Ask a Family Physician Now